MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® STERILE DISPOSABLE SKULL PIN; DORO® SKULL PIN

PRO MED INSTRUMENTS GMBH DORO® STERILE DISPOSABLE SKULL PIN; DORO® SKULL PIN
Model Number 3006-20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing further information will be provided as soon as possible.
 
Event or Problem Description
Customer service was contacted on (b)(6) 2018 from customer.Customer stated: "today in a surgeon's imri case we used 2 packs of the head pins.1 of the head pins was not mri safe.This was determined by the artifact captured on the mri scan and placing a magnet over all head pins and 1 of them instantly reacting to the magnet placed over it.All safety precaution steps have been taken since this discover".
 
Event or Problem Description
No additional information in this follow-up.

Brand Name
DORO® STERILE DISPOSABLE SKULL PIN
Common Device Name
DORO® SKULL PIN
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 38
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key8235141
Report Number3003923584-2018-00067
Device Sequence Number1947436
Product Code HBL
UDI-Device Identifier04250435501092
UDI-Public04250435501092
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3006-20
Device Catalogue Number3006-20
Device Lot Number18041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1